Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Headache, restlessness. Taken paracetamol. Will I be okay? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good afternoon
Doctor:Please proceed with your query
User:I feeling headache from last one hour
Doctor:Take a single dose of Paracetamol after food
Doctor:Take some rest
Doctor:You should be fine by evening
User:it is happening on one side of head
Doctor:Any other associated symptoms?
User:I am feeling not well & feeling restless
Doctor:Any other features?
User:delay in replying any reason
Doctor:There seems to be an error
User:its ok
Doctor:It should be fine with rest and Tablet Dolo
Doctor:Take rest
Doctor:Drink plenty of fluids
Doctor:Get well soon
Doctor:Thanks for consulting me
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor